# SDR SWAA2024072415209

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 41,313 hours, 25,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE OUT OF DOOR MOUNTED COVER<[01] REMOVED AND REPLACED FWD ENTRY SLIDE IAW AMM 25-66-01
